# SDR ASOA201102168

- Difficulty date: November 12, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,142 hours, 25,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT INOPERATIVE.  RELAMPED AFT CEILING EMERGENCY LIGHT IAW AMM 33-51-01.  OPS CHECKED GOOD.
